Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SClippers

In laymens terms, what does Accutane do to the Vitamin D

In your system? I'm happy as ever when I get prolonged sunlight, does it deplete it perhaps? I feel all around better and I can't even explain why.

Share this post


Link to post
Share on other sites
In your system? I'm happy as ever when I get prolonged sunlight, does it deplete it perhaps? I feel all around better and I can't even explain why.

I actually read somewhere that accutane does affect how your body processes vitamin D. And maybe if you can't process it through food, you can through sunlight.

Share this post


Link to post
Share on other sites

Theres evidence that points to vitamin a, especially accutane which binds with RXR which is was VDR also heterodimers with, messing with vitamin d receptor. Look up retinol effect on vitamin d. I really dont know, theres theorys everywhere. I seriously cant stand the fact that i was prescribed this poison, I wish i could sue for the destruction of my quality of life. Im 20 with thinned hair, thin skin, im showing laugh lines and wrinkles under my eyes, tendonitis, thin skin coupled with rosacea and ocular rosacea which burns like a mofo at times. And i never was depressed at all while on the drug or right after, but i went through one emotional event and i cant seem to get out of it, and my skin and everything took a turn for the absolute worst because of it..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×